I have been struggling with my vision for a few years now and it is slowly worsening. I have the following symptoms: Blind spots in my central vision, for example when watching TV I cannot see the whole picture. Central vision is shadowed so I need light on images to see them clearly. I cannot see well at night everything appears darker, at the moment I can barely see well enough to drive at night. Objects in my peripheral vision are brighter than in my central vision. I am taking tablet Ocuvite eye vitamins daily as recommended by doctor. There is no existing health conditions or medication being used apart from vitamin supplements. Please help. Regards
Welcome to icliniq.com.
I saw the reports (attachment removed to protect the patient's identity) you uploaded. Your macula is completely thinned out. The normal thickness and contour are lost. These are known as RPE (retinal pigment epithelium) attenuation. It is prevalent in chronic smokers, tobacco consumption, or drug abuse like using marijuana. Lack of Vitamin A in diet and excess of fatty food consumption also lead to these. Unfortunately, sometimes We cannot determine the cause.
I am sorry to tell you there is no treatment for this. The damage done is irreversible. Since the macula, the central part of the retina, is damaged, you see a black spot in the center, and peripheral vision is better.
To avoid getting worse, continue the vitamin tablets as advised. Quit smoking or tobacco, if any. Regular yearly check-ups are required.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For this, he visited the eye clinic regularly until the pandemic ... Read fullNutrition Tips for Kids
.. be developed right from child hood to prevent various metabolic syndrome disorders when the child grows up. Right nutrition right from childhood is essential for the proper growth and development of the child and to prevent various deficiencies ..... Read fullWhy does bruise reappears after stopping the vitamin supplements?
My blood reports are fine, and the bruise gets clear with vitamin C and K tablets but occurs again when I stop the medicine ... So if your problem is since a few days, then you can continue oral vitamin... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now